# SDR CA110425011

- Difficulty date: April 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 58,420 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE NOSEWHEEL STEERING FAILED TWICE ON THE LEAD IN LINE WHILE TAXIING TO THE GATE.  CARRIED OUT REMOVAL/INSTALLATION OF THE 2M HARNESS IAW AMM 32-21-43PB401, CHECKS SERVICEABLE.
